# SDR R61A2022020100077

- Difficulty date: January 19, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17066909001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON CF3 SHEAR CLIP AT FR 89, BTWN STGR 27R-28R. MX REPLACED SHEAR CLIP PN 170-66909-001 IAW SRM  51-43-01. SEE AAR NRC# 1000-0174 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
